Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online
Ask a Urologist   »  

Sleep disturbed due to need to urinate, have external hemorrhoids, vitamin D deficiency. Should I modify my diet?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1968
Answered : 298 Questions
I am only able to sleep 3-4 hours before needing to wake up to make a number one? In addition I find myself going a lot during the day as well. I am 26 years old on no medications. My diet consists of grilled chicken XXXXXXX salad for lunch and dinner, Gatorade propel Zero. That has artificial sweetener in it. Usually for breakfast and at night around an hour before bedtime I have a bowl of cheerios with silk soy milk. For a snack I usually have a chocolate chip protein cookie. This is a diet that I follow on a consistent basis. Is there anything if my diet I should add or modify. In addition I have two external hemorrhoids. I have had recent lab work done showing a vitamin D deficiency . I have the copies of the test done. Need advice on this
Posted Tue, 22 May 2012 in Urinary and Bladder Problems
Answered by Dr. Andrew Rynne MD 18 minutes later
Hi there. Thank you for posting your question with XXXXXXX I will do my best to help you.

You have got urinary frequency. I do not believe that this has anything at all to do with your diet. That is the first thing.

The commonest cause of all urinary frequency is UTI) Therefore, what you need to do now, is to have a urinalysis and a urine culture and sensitivity test done. This will identify the bug and what might kill it.

Why you have developed UTI at your age is another question for another day. First things first.

I hope that I have answered your questions fully and been of some help. If you have anymore questions please contact me again anytime.

Dr Andrew Rynne.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor